# SDR SWIA202265872

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 38,996 hours, 25,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670341176
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN SMALL SUPPORT BRACKET LOCATED IN FWD AVIONICS BAY, ON FRONT SIDE OF BULKHEAD/CROSSBEAM FS280, 26" RBL, DIRECTLY UNDER STICK PUSHER CAPSTAN. CRACK MEASURES APPROXIMATELY 5/8" LONG, PASSING THOUGH BOTTOM MOST RIVET.   (FILED CLOSED)    REMOVED AND REPLACED SUPPORT BRACKET/ANGLE LOCATED FWD AVIONICS BAY ON FRONT SIDE OF BULKHEAD/CROSSBEAM FS280 RBL26 WITH REFERENCE TO SRM 51-42-06.  COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED M-337.
